advertisement
Question
Posted by: Andre | 2011/03/08

Seer na seks

My vrou het sowat 3 weke gelde een aand (Dinsdag) gaan bad, iets wat sy nooit in die aand doen nie. Sy bad gewoonlik net in die oggende. Ons het die volgende oggend ''n ''quicky'' gehad voor ek werk toe is. Later die oggend het ek verskriklik seer gehad en my kop was seer en rooi. Ek is nie besny nie, en die velle was stukkend en teer. Die velle het sommer so afgewas en dit het erger gelyk as my hakskene wat bars. Ek het baie gesukkel en het baie pyn en ongemak verduur. Dit is nou al 3 weke en dit is nou gesond. Ek wil dit nooit weer hê  nie. My vrou het ''n dag of 2 later begin kla dat sy infeksie het en sy dink dit is van die antibiotika wat sy drink vir die verkoue. Sy reken sy kry altyd infeksie van antibiotika. Nou wil ek weet, is dit ''n seksuele oordraagbare siekte wat ek by my vrou gekry het, en dat sy met iemand anders seks gehad het. Indien dit is, hoe konfronteer ek haar en wat en hoe vra/sê  ek haar.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It is difficult to make a diagnosis of the infection that you ma have had and it is important for you to get a diagnosis. However, it sounds as if your wife may have 'trush' or candida, a fungal infection which occurs normally in the vagina but can occur if she is using anti-biotics. It is possible that you may have this infection ariound the foreskin. It is easily treated with an anti-fungal cream. I would not jump to conclusions but would have an examination by your doctor if it recurs.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Anon#3 | 2011/03/10

It is from the antibiotics - broad spectrum antibiotics can cause an infection called thrush (candida) and that''s what this sounds like. It''s very easily cleared up - just tell the pharmacist exactly which antibiotics she was on.

Reply to Anon#3
Posted by: Sexologist | 2011/03/10

It is difficult to make a diagnosis of the infection that you ma have had and it is important for you to get a diagnosis. However, it sounds as if your wife may have 'trush' or candida, a fungal infection which occurs normally in the vagina but can occur if she is using anti-biotics. It is possible that you may have this infection ariound the foreskin. It is easily treated with an anti-fungal cream. I would not jump to conclusions but would have an examination by your doctor if it recurs.

Reply to Sexologist
Posted by: jack | 2011/03/08

Daar is net een manier en dit is om haar reguit te vra.Het jy ''n vermoede dat sy rondloop? Aan die anderkant neem ek aan jy is baie skoon , veral onder die vel.Die " kaas"  wat opbou kan baie dinge veroorsaak(verstaan ek se nie dat jy nie skoonmaak nie.)
Ek dink julle moet altwee na die dokter gaan en die situasie aan hom verduidelik,jy sal moet vertel van hoe jou penis gelyk het.Sterkte

Reply to jack

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement